Publication List - Papers

Seung-Hyeok Kye, Aug 2016

63. Lin Chen, Kyung Hoon Han and Seung-Hyeok Kye
Separability criterion for three-qubit states with a four dimensional norm
J. Phys. A: Math. Theor. 50 (2017) 345303. link, arXiv:1705.05557

62. Kyung Hoon Han and Seung-Hyeok Kye
The role of phases in detecting three qubit entanglement
preprint, arXiv:1610.06645

61. Kyung Hoon Han and Seung-Hyeok Kye
Separability of three qubit Greenberger-Horne-Zeilinger diagonal states
J. Phys. A: Math. Theor. 50 (2017), 145303. link, arXiv:1608.01908

60. Kil-Chan Ha and Seung-Hyeok Kye
Construction of three qubit genuine entanglement with bi-partite positive partial transposes
Phys. Rev. A 93 (2016), 032315. link, arXiv:1512.04693

59. Kyung Hoon Han and Seung-Hyeok Kye
Construction of multi-qubit optimal genuine entanglement witnesses
J. Phys. A: Math. Theor. 49 (2016), 175303. link, arXiv:1510.03620

58. Kyung Hoon Han and Seung-Hyeok Kye
Various notions of positivity for bi-linear maps and applications to tri-partite entanglement
J. Math. Phys. 57 (2016), 015205. link, arXiv:1503.05995

57. Kil-Chan Ha and Seung-Hyeok Kye
Construction of exposed indecomposable positive linear maps between matrix algebras
Linear Multilinear Alg. 64 (2016), 2188-2198. link, arXiv:1410.5545

56. Seung-Hyeok Kye
Three-qubit entanglement witnesses with the full spanning properties
J. Phys. A: Math. Theor. 48 (2015), 235303. link, arXiv:1501.00768

55. Kil-Chan Ha and Seung-Hyeok Kye
Multi-partite separable states with unique decompositions and construction of three qubit entanglement with positive partial transpose
J. Phys. A: Math. Theor. 48 (2015), 045303. link, arXiv:1402.5813

54. Young-Hoon Kiem, Seung-Hyeok Kye and Joohan Na
Product vectors in the ranges of multi-partite states with positive partial transposes and permanents of matrices
Commun. Math. Phys. 338 (2015), 612-639. link, arXiv:1401.3181

53. Kil-Chan Ha and Seung-Hyeok Kye
Global geometric difference between separable and Positive partial transpose states
Open Syst. Inf. Dyn. 21 (2014), 1450009. link, arXiv:1308.0952

52. Kil-Chan Ha and Seung-Hyeok Kye
Separable states with unique decompositions
Commun. Math. Phys. 328 (2014), 131-153. link, arXiv:1210.1088

51. Kil-Chan Ha and Seung-Hyeok Kye
Geometry for separable states and construction of entangled states with positive partial transposes
Phys. Rev. A 88 (2013), 024302. link, arXiv:1307.1362

50. Seung-Hyeok Kye
Faces for two qubit separable states and the convex hulls of trigonometric moment curves
Probab. Math. Statist. 33 (2013), 385-400. link, arXiv:1302.2226

49. Kil-Chan Ha and Seung-Hyeok Kye
Exposedness of Choi type entanglement witnesses and applications to lengths of separable states
Open Syst. Inf. Dyn. 20 (2013), 1350012. link, arXiv:1211.5675

48. Seung-Hyeok Kye
Facial structures for various notions of positivity and applications to the theory of entanglement abstract
Rev. Math. Phys. 25 (2013), 1330002. link, arXiv:1202.4255

47. Kil-Chan Ha and Seung-Hyeok Kye
The structural physical approximations and optimal entanglement witnesses pdf
J. Math. Phys. 53 (2012), 102204. link, arXiv:1205.3356

46. Kil-Chan Ha and Seung-Hyeok Kye
Entanglement witnesses arising from Choi type positive linear maps
J. Phys. A: Math. Theor. 45 (2012), 415305. arXiv:1205.2921

45. Kil-Chan Ha and Seung-Hyeok Kye
Optimality for indecomposable entanglement witnesses
Phys. Rev. A 86 (2012), 034301. arXiv:1204.6596

44. Kil-Chan Ha and Seung-Hyeok Kye
Geometry of the faces for separable states arising from generalized Choi maps
Open Syst. Inf. Dyn. 19 (2012), 1250009. link, arXiv:1203.6262

43. Seung-Hyeok Kye and Hiroyuki Osaka
Classification of bi-qutrit positive partial transpose entangled edge states by their ranks abstract pdf
J. Math. Phys. 53 (2012), 052201. link, arXiv:1202.1699

42. Seung-Hyeok Kye
Necessary conditions for optimality of decomposable entanglement witness abstract pdf
Rep. Math. Phys. 69 (2012), 419-426. arXiv:1108.0456

41. Hyun-Suk Choi and Seung-Hyeok Kye
Exposed faces for decomposable positive linear maps arising from completely positive maps abstract pdf
preprint arXiv:1106.1247

40. Seung-Hyeok Kye
Facial structures of separable and PPT states pdf
Proceedings of the 13th Workshop: Non-commutative harmonic analysis (Bedlewo, Jul 2010),
Banach Center Publications Vol 96, Inst. Math. Polish Acad. Sci., 2012, pp 257-269.

39. Hyun-Suk Choi and Seung-Hyeok Kye
Facial Structures for Separable States abstract pdf
J. Korean Math. Soc. 49 (2012), 623-639.

38. Kil-Chan Ha and Seung-Hyeok Kye
Entanglement witnesses arising from exposed positive linear maps abstract pdf
Open Syst. Inf. Dyn. 18 (2011), 323-337. link, arXiv:1108.0130

37. Young-Hoon Kiem, Seung-Hyeok Kye and Jungseob Lee
Existence of product vectors and their partial conjugates in a pair of spaces abstract pdf
J. Math. Phys. 52 (2011), 122201. link arXiv:1107.1023

36. Kil-Chan Ha and Seung-Hyeok Kye
One parameter family of indecomposable optimal entanglement witnesses arising from generalized Choi maps abstract pdf
Phys. Rev. A 84 (2011), 024302. arXiv:1107.2720

35. 계승혁, 하길찬,
우리나라 고등학교 수학 교과서에서 함수의 증감과 극대·극소를 설명하는 방식에 대한 비판적 논의 pdf
한국수학교육학회지 시리즈 A <수학교육> 49 (2010), 253-263

34. Seung-Hyeok Kye
The minimum modulus of a linear map in operator spaces abstract pdf
Commun. Korean Math. Soc. 23 (2008), 541-548.

33. Woo Chan Kim and Seung-Hyeok Kye
Extreme rays in $3 \otimes 3$ entangled edge states with positive partial transposes abstract pdf
Phys. Lett. A 369 (2007), 16-22.

32. Kil-Chan Ha and Seung-Hyeok Kye
Construction of $3\otimes 3$ entangled edge states with positive partial transposes abstract pdf
J. Phys. A: Math. Theor. 38 (2005), 9039-9050.

31. Seung-Hyeok Kye
Facial structures for decomposable positive linear maps in matrix algebras abstract pdf
Positivity 9 (2005), 57-71.

30. Kil-Chan Ha and Seung-Hyeok Kye
Construction of entangled states with positive partial transposes based on indecomposable positive linear maps abstract pdf
Phys. Lett. A 325 (2004), 315-323.

29. Seung-Hyeok Kye
On the facial structures for positive linear maps between matrix algebras abstract pdf
Proceedings of the 4th Operator Algebras International Conference: Operator Algebras and Mathmatical Physics, (Constanta, Romania, 2001), Theta Foundation, 2003, pp. 243-250.

28. Kil-Chan Ha, Seung-Hyeok Kye and Young Sung Park
Entangled states with positive partial transposes arising from indecomposable positive linear maps abstract pdf
Phys. Lett. A 313 (2003), 163-174.

27. Seung-Hyeok Kye
Facial structures for unital positive linear maps in the two dimensional matrix algebra abstract pdf
Linear Algebra Appl. 362 (2003), 57-73.

26. Eung-Soo Byeon and Seung-Hyeok Kye
Facial structures for positive linear maps in the two dimensional matrix algebra abstract pdf
Positivity 6 (2002), 369-380.

25. Myoung-Hoe Eom and Seung-Hyeok Kye
Duality for positive linear maps in matrix algebras abstract pdf
Math. Scand. 86 (2000), 130-142.

24. Seung-Hyeok Kye and Zhong-Jin Ruan
On the local lifting property for operator spaces abstract pdf
J. Funct. Anal. 168 (1999), 355-379.

23. Seung-Hyeok Kye
On the convex set of completely positive linear maps in matrix algebras abstract pdf
Math. Proc. Cambridge Philos. Soc. 122 (1997), 45-54.

22. Seung-Hyeok Kye
Facial structures for positive linear maps between matrix algebras abstract pdf
Canad. Math. Bull. 39 (1996), 74-82.

21. Seung-Hyeok Kye
Boundaries of the cone of positive linear maps and subcones in matrix algebras abstract pdf
J. Korean Math. Soc. 33 (1996), 669-677.

20. Seung-Hyeok Kye
Positive linear maps between matrix algebras which fix diagonals abstract pdf
Linear Algebra Appl. 216 (1995), 239-256.

19. Seung-Hyeok Kye and Sa-Ge Lee
Intersections of maximal faces in the convex set of positive linear maps between matrix algebras
Commun. Korean Math. Soc. 10 (1995), 917-924.

18. Hong-Jong Kim and Seung-Hyeok Kye
Indecomposable positive linear maps in matrix algebras PDF
Bull. London Math. Soc. 26 (1994), 575-581.

17. Sa Ge Lee and Seung-Hyeok Kye
On the tensor products of dual spaces
J. Korean Math. Soc. 31 (1994), 81-87.

16. Seung-Hyeok Kye and Sa-Ge Lee
Slice maps for the crossed products of $C^*$-algebras
Commun. Korean Math. Soc. 8 (1993), 111-119.

15. Seung-Hyeok Kye
A class of atomic positive linear maps in $3$-dimensional matrix algebras PDF
Elementary Operator and Applicatins, Proc. Workshop on Elementary Operators (Blaubeuren, June 1991) World Scientific, 1992, pp. 205-209.

14. Sung Je Cho, Seung-Hyeok Kye and Sa Ge Lee
Generalized Choi maps in $3$-dimensional matrix algebras PDF
Linear Algebra Appl. 171 (1992), 213-224.

13. 계승혁
행렬대수 사이의 양사상
Commun. Korean Math. Soc. 7 (1992), 155-171,

12. Tadasi Huruya and Seung-Hyeok Kye
Testing pairs of exactness of $C^*$-algebras
Bull. Korean Math. Soc. 28 (1991), 51-54.

11. Tadasi Huruya and Seung-Kyeok Kye
Separable injectivity and $C^*$-tensor products
Intern. J. Math. Math. Sci. 14 (1991), 139-148.

10. Seung-Hyeok Kye
Continuities of the evaluation maps of locally convex spaces into their biduals
J. Korean Math. Soc. 27 (1990), 119-128.

9. Seung-Hyeok Kye
Several reflexivities in topological vector spaces
J. Math. Anal. Appl. 139 (1989), 477-482.

8. Sa-Ge Lee, Sung-Je Cho and Seung-Hyeok Kye
Closed semi-ideals in a $II_1$-factor
J. Korean Math. Soc. 26 (1989), 67-74.

7. Tadasi Huruya and Seung-Hyeok Kye
Fubini products of $C^*$-algebras and applications to $C^*$-exactness
Publ. RIMS, Kyoto Univ. 24 (1988), 765-773.

6. Seung-Hyeok Kye
Fubini products of liminal $C^*$-algebras with Hausdorff spectra
J. Korean Math. Soc. 25 (1988), 125-131.

5. Sung Je Cho, Seung-Hyeok Kye and Sa Ge Lee
Intersection properties for the tensor products of $C^*$-algebras
Bull. Korean Math. Soc. 24 (1987), 103-108.

4. Seung-Hyeok Kye
Subhomogeneous AF $C^*$-algebras and their Fubini products. II
Proc. Amer. Math. Soc. 97 (1986), 244-246.

3. Seung-Hyeok Kye
Subhomogeneous AF $C^*$-algebras and their Fubini products
Proc. Amer. Math. Soc. 94 (1985), 249-253.

2. Seung-Hyeok Kye
Counterexamples in intersections for $C^*$-tensor products
Proc. Edinburgh Math. Soc. 27 (1984), 301-302.

1. Seung-Hyeok Kye
Pontryagin duality in real linear topological spaces
Chinese J. Math. 12 (1984), 129-136.